# SDR 2008UALA02283

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 33,777 hours, 12,884 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT DISPLAYED WITH ELECTRICAL ODOR IN COCKPIT, NO SMOKE REPORTED.  VENT BLOWER MOTOR FAILURE, BEARING.   REPLACED AVX VENT BLOWER FAN MOTOR. OPS CHECKED NORMALLY, NO SMELL.
